# SDR CALA2017030600551

- Difficulty date: March 6, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 104,160 hours, 12,241 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK LT EMERGENCY LIGHT BATTERY NOT TESTING REPLACED LT BATTERY PACK REF 52-23-14-401.  OPS CK GOOD PERFORMED IDT INSPECTION PER GMM AND AMM 52-23-14-401.
